# SDR AALA201705169044

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 73,778 hours, 27,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT WILL NOT TURN OFF AND WILL NOT STOW.  MAINTENANCE REPLACED FLASHLIGHT STOW STRAP AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
